# SDR IPXA2022032480459

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A300532016407
- Condition: Damaged
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CAFT CARGO FLOOR PANEL 151NG EDGE DAMAGEREPAIR IAW SREOA300-5320-42722F
